# SDR ASAA2017012719571

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,985 hours, 3,575 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAP DISPLAY SHOWED VTK, LEFT CDU WENT TO MENU PAGE. AFTER 10 SECONDS (APPROX) VTK FLAG WENT AWAY, RE-ENGAGED LNAV VNAV. NO PROBLEMS AFTER. OCCURED JUST PRIOR TO DESCENT.  ACFT GROUNDED.  NO CURRENT FAULTS, IAW AMM 34-61-00.
